Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Eyes getting wet. Feeling irritation. Suffered hyperthyroid. Help?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1037 Questions
From past 2 weeks or so I am feeling that my eyes are getting quite wet. And sometime its getting filled a lot that I have to wipe it off using tissue. I don't feel any irritation or any strain in my eyes. Although I have suffered from hyperthyroid in past and my eyes have bulged, with right eye being more bulged but my vision so far is correct. Looking forward for some assistance before I actually XXXXXXX a specialist.
Posted Sat, 8 Jun 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 58 minutes later
thanks for sending your query to us.
To begin with we would like you to use lubricant drops.You may have already used them in the past,they are marketed as Tears Naturale,Genteal or tear fresh eye drops ,which ever is available in the surrounding locality.
There may be certain level of dryness,due to thyroid,pollution and also due to exposure to air conditioning.
Use it for a while as their long term use does not have any side effect.
Do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor